# SDR CA971016004

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Outer Case
- Part number: 767279
- Condition: Cracked
- Location: Flange Holes
- Part time: 56,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE COMBUSTION OUTER CASE WAS FOUND CRACKED AT TWO MOUNTING BOLT HOLES ON THE REAR FLANGE. THE FIRST CRACK EXTENDS HALF THE DEPTH OF THE HOLE AND 1/2" IN LENGTH. THE SECOND CRACK EXTENDS THREE QUARTERS THE DEPTH OF THE HOLE AND 3/4" IN LENGTH. THE CASE P/N 767279 WAS MODIFIED FROM P/N 490547 AT 32023 CYCLES. THE CRACKS WERE FOUND BY FLUORESCENT PENETRANT INSPECTION.
